# SDR ASAA0540754

- Difficulty date: December 22, 2005
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465677
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE-CORROSION ON SHEAR TIE BSTA 1006, STR 27LT TO 27 RT.  REMOVED AND REPLACED SHEAR TIE IAW SRM.  (K)
